skin-hair-icon
Dandruff after using minoxidil
Due to huge hairfall, after recommendation from doctor using minoxidil, but facing dandruff after 15-20 days use of minoxidil
76 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering from seborrheic dermatitis causing dandruff... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Don't worry, it's a common side effect seen on using minoxidil Wash hair daily before applying minoxidil- if daily wash not possible, atleast alternate days
Next Steps
If not relieved, use KZ shampoo alternate days until relief
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
It's due to Minoxidil. Not to worry. There are shampoos available to treat the same.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.